- importsource = "00361429-2007-01.txt"
- Artículo:
Stabilization of Low-order Mixed Finite Elements for the Stokes Equations
- Autor:
Pavel B. Bochev
Clark R. Dohrmann
Max D. Gunzburger
- Página:
82
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454033
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Convergence of the Lloyd Algorithm for Computing Centroidal Voronoi Tessellations
- Autor:
Qiang Du
Maria Emelianenko
Lili Ju
- Página:
102
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454034
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Projection Multilevel Methods for Quasilinear Elliptic Partial Differential Equations: Numerical Results
- Autor:
Thomas A. Manteuffel
Stephen F. McCormick
Oliver Röhrle
John Ruge
- Página:
120
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454035
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Projection Multilevel Methods for Quasilinear Elliptic Partial Differential Equations: Theoretical Results
- Autor:
Thomas A. Manteuffel
Stephen F. McCormick
Oliver Röhrle
- Página:
139
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454036
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Regularizing Newton--Kaczmarz Methods for Nonlinear Ill-Posed Problems
- Autor:
Martin Burger
Barbara Kaltenbacher
- Página:
153
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454037
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo